# SDR UIEA2017070901134

- Difficulty date: July 9, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,774 hours, 19,818 cycles
- Engine: Ge CF680C2B4F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Unsecure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECEIVED SIMUTIANOUS LT ENG OVERHEAT AND ENGINE FIRE,  BOTH ON EICAS WITH MASTER WARNING AND AURAL WARNING.   PERFORMED INSPECTION OF THE NR 1 ENGINE IAW MM 72-00-00. FOUND PLUG ON TCC VALVE LOOSE AND LEAKING OUT ONTO FIRE LOOP.  SECURED THE  LEAK AND CHECKED TCC VALVE,  NO LEAKS NOTED IAW AMM 71-00-00.  REPLACED THE LT OVERHEAT DETECTION WIRES IAW WD 26-11-12, & SWPM 20-10-11.   PERFORMED LT ENGINE FIRE DETECTION OVERHEAT SYS TEST, TESTED OK IAW AMM 26-11-00.
